# SDR DALA2023041102812

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 73,475 hours, 29,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4129420) DURING INSPECTION FOUND DOOR 2L EMERGENCY LIGHT IDENFIER EXIT INOP. R/R AFT LEFT EMERGENCY LIGHT BATTERY PACK PER B717 AMM 33-55. LIGHT OPS CK NML.
